Side Effects Include Dizziness….

Sitting here this morning and suddenly it dawned on me that more often that not I am dizzy.  Dizziness is a symptom, for me at least, of anxiety.  It is also a side effect of what seems like every drug on the market.   It is definitely a side effect of drugs used to treat anxiety, depression, and panic.

So… I feel dizzy;  does it mean I’m anxious or is it from a medication, either way, when I get dizzy it triggers anxiety, sending me into a loop.  What comes first the dizziness or the anxiety?  Sometimes its impossible to tell.

Advertisements

3 thoughts on “Side Effects Include Dizziness….

  1. It is good that you’re on medication. I have heard that they have terrible side effects. Do you have someone to talk to when you feel like you’re going into the loop?

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s